Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Too little Lithium vs. just enough? experience

Posted by Squiggles on July 14, 2005, at 13:41:55

In reply to Re: Too little Lithium vs. just enough? experiences barbaracat, posted by Maximus on July 14, 2005, at 13:29:48

I don't dare complain about the side effects
of lithium in the 0.8-1.2 range anymore (that
is what my dr. has on record for the yearly
blood test). I had asked if I could be
put a little lower, but he thinks that is
the right range for me, with the Rivotril
and the Synthroid. My thyroid, my kidneys, my
heart -- everything is perfect, and that
after 20 yrs. on lithium.

I complained about diarrhea, and that made him
very keen on switching me to
something "new" or Valproate (which makes
you 3 times fatter and effects your liver).
So, I will not complain anymore, as after
20 years switching can work or not, especially
with the attempt to get the other drugs in
synch. He never liked lithium, maybe because
of the need for blood tests. But I think
it's the cat's pyjamas.

I am now pretty stable. No headaches, and
as I feell cleansed, so may Dr. Schou is right
about the brain accumulating the stuff over
a long period of time.

I saw some interesting articles on counterfeit
drugs; maybe mine came from a bad supplier. Or
it could just be my dr. is right and I need
0.8 and above.

What doesn't kill you makes you stranger :-)

Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Squiggles thread:527198
URL: http://www.dr-bob.org/babble/20050713/msgs/527541.html